# SDR SIMA20130709004

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 27,458 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: MS277521
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY LIGHT SWITCH GUARD ON THE FWD F/A CONTROL PANEL BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHT SWITCH GUARD IAW AMM STANDARD PRACTICES. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
